Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I have been continuously bleeding for two months with headaches,sore breasts and back pain. Can low progesterone level be one of the reason ?

I am 41, and I have been continuously bleeding for almost 2 months now, it seems one of the reasons could be a very low progesterone level.First month i had 3 periods one after eachother, with spotting between them. I took medrone(medroxyprogesterone)for 14 days with minimal help(I had at times lower bleeding, more spotting) but the bleeding came back again,constantly.For the past 20 days the bleeding is almost constant, about 2,3 pads a dayof fresh red blood. The doctor put me on a birth control pill 14 days ago,but no effect. I am waiting to see a specialist but here in Canada you can wait months...what should I do? I start having headaches, fatigue, dry/itchy skin, sore breasts and back pain ...I take some iron but doesn t seem to help much. thanks
Asked On : Tue, 1 Feb 2011
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
You are having hormonal irregularity maybe along with fibroid uterus.An ultrasound scan will help in diagnosis. If you have completed your family, and there is no response with hormonal tablets the best solution is to get your uterus removed surgically.Meanwhile take higher dose of progesterone instead of birth control pills.
Dr. Rakhi Tayal
Answered: Wed, 2 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor